DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11300

Title: SHELL DYNAMICS WITH 3-DIMENSIONAL DEGENERATE FINITE-ELEMENTS
Authors: KANT, T
KUMAR, S
SINGH, UP
Keywords: selective integration techniques
reduced integration
interpolation
Issue Date: 1994
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: COMPUTERS & STRUCTURES, 50(1), 135-146
Abstract: An explicitly through the thickness integrated two-dimensional version of the three-dimensional degenerated shell element is formulated here to study the dynamics of elastic shells. A nine-noded quadrilateral Lagrangian element is used with five degrees of freedom per node. A specialized mass diagonalization scheme, developed by Hinton, Rock and Zienkiewicz, is used which conserves the total mass of the element and also includes the effects of the rotary inertia terms. Hamilton's principle is used to derive the equations of motion. Mode superposition coupled with Duhamel's integral is first employed to obtain a solution of the equations of motion in time. Mode shapes and frequencies are computed by subspace iteration technique. Direct time integration using the implicit Newmark-beta method is also carried out. Several examples are presented and the results obtained by mode superposition and direct time integration methods are compared.
URI: http://dx.doi.org/10.1016/0045-7949(94)90444-8
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11300
http://hdl.handle.net/10054/11300
ISSN: 0045-7949
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback